# SDR TRAX200701632

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP ARM OMEGA BRACKET AT RIB 10 BROKEN.  REPLACED AND INSTALLED IAW AMM 20-21-12.
